You are here: Home > People > Professor Gordon Blower



Professor Gordon Blower

Professor Gordon Blower

Professor

Fylde College
Lancaster University
Bailrigg
Lancaster
United Kingdom
LA1 4YF

+44 (0)1524 593962

Research Interests

  • Random Matrix Theory - integrable operators
  • Logarithmic Sobolev inequalities
  • Concentration of measure
  • Operator Semigroups - maximal theorems and transference

Gordon Blower's Publications

2012

Logarithmic Sobolev inequality for the invariant measure of the periodic Korteweg--de Vries equation.

Blower, G. 2012 In : Stochastics An International Journal of Probability and Stochastic Processes formerly Stochastics and Stochastics Reports. 84, 4, p. 533-542 10 p.

Research output: Contribution to journalJournal article

2011

On tau functions for orthogonal polynomials and matrix models.

Blower, G. 15/07/2011 In : Journal of Physics -London- a Mathematical and General. 44, 28, p. 1-31 31 p.

Research output: Contribution to journalJournal article

On linear systems and τ functions associated with Lamé's equation and Painlevé's equation VI.

Blower, G. 1/04/2011 In : Journal of Mathematical Analysis and Applications. 376, 1, p. 294-316 23 p.

Research output: Contribution to journalJournal article

2010

A maximal theorem for holomorphic semigroups on vector-valued spaces.

Blower, G., Doust, I. & Taggart, R. 2010 The AMSI-ANU Workshop on Spectral Theory and Harmonic Analysis : The Australian National University, Canberra, July 2009. Hassell, A., McIntosh, A. & Taggart, R. (eds.). 44 ed. Canberra: Australian National University, Vol. 44, p. 105-114 10 p. (Proceedings of the Centre for Mathematics and its Applications).

Research output: Contribution in Book/Report/ProceedingsChapter

2009

Discrete Tracy--Widom operators.

Blower, G. & McCafferty, A. 10/2009 In : Proceedings of the Edinburgh Mathematical Society. 52, 3, p. 545-559 15 p.

Research output: Contribution to journalJournal article

Linear systems and determinantal random point fields.

Blower, G. 07/2009 In : Journal of Mathematical Analysis and Applications. 355, 1, p. 311-334 24 p.

Research output: Contribution to journalJournal article

2008

Hankel operators that commute with second order differential operators.

Blower, G. 1/06/2008 In : Journal of Mathematical Analysis and Applications. 342, 1, p. 601-614 14 p.

Research output: Contribution to journalJournal article

Integrable operators and squares of Hankel operators.

Blower, G. 15/04/2008 In : Journal of Mathematical Analysis and Applications. 340, 2, p. 943-953 11 p.

Research output: Contribution to journalJournal article

Operators associated with soft and hard spectral edges from unitary ensembles.

Blower, G. 1/01/2008 In : Journal of Mathematical Analysis and Applications. 337, 1, p. 239-265 27 p.

Research output: Contribution to journalJournal article

2007

Free and classical entropy over the circle.

Blower, G. 17/02/2007 In : Journal of Inequalities in Pure and Applied Mathematics. 8, 1, p. 1-6 6 p.

Research output: Contribution to journalJournal article

2006

Concentration of measure on product spaces with applications to Markov processes.

Blower, G. & Bolley, F. 2006 In : Studia Mathematica. 175, 1, p. 47-72 26 p.

Research output: Contribution to journalJournal article

2005

A maximal theorem for holomorphic semigroups.

Blower, G. & Doust, I. 03/2005 In : The Quarterly Journal of Mathematics. 56, 1, p. 21-30 10 p.

Research output: Contribution to journalJournal article

2004

Displacement convexity for the generalized orthogonal ensemble.

Blower, G. 09/2004 In : Journal of Statistical Physics. 116, 5/6, p. 1359-1387 29 p.

Research output: Contribution to journalJournal article

Complex uniformly convex Banach spaces and Riesz measures.

Blower, G. & Ransford, T. J. 06/2004 In : Canadian Journal of Mathematics. 56, 2, p. 225-245 21 p.

Research output: Contribution to journalJournal article

Transportation of measure, Young diagrams and random matrices.

Blower, G. 2004 In : Bernoulli. 10, 5, p. 755-782 28 p.

Research output: Contribution to journalJournal article

2003

Gaussian isoperimetric inequalities and transportation.

Blower, G. 09/2003 In : Positivity. 7, 3, p. 203-224 22 p.

Research output: Contribution to journalJournal article

Almost sure weak convergence for the circular ensembles of Dyson.

Blower, G. 2003 In : Stochastics An International Journal of Probability and Stochastic Processes formerly Stochastics and Stochastics Reports. 75, 6, p. 425-433 9 p.

Research output: Contribution to journalJournal article

2002

Maximal functions and subordination for operator groups.

Blower, G. 02/2002 In : Proceedings of the Edinburgh Mathematical Society. 45, 1, p. 27-42 16 p.

Research output: Contribution to journalJournal article

Non-linear kernel density estimation for binned data: convergence in entropy.

Blower, G. & Kelsall, J. E. 2002 In : Bernoulli. 8, 4, p. 423-449 27 p.

Research output: Contribution to journalJournal article

2001

Almost sure weak convergence for the generalized orthogonal ensemble.

Blower, G. 1/10/2001 In : Journal of Statistical Physics. 105, 1-2, p. 309-335 27 p.

Research output: Contribution to journalJournal article

Gaussian ensembles for the non-linear Schrödinger and KdV equations.

Blower, G. 2001 In : Stochastics & Stochastics Reports. 71, 3-4, p. 177-200 24 p.

Research output: Contribution to journalJournal article

2000

Maximal functions for groups of operators.

Blower, G. 02/2000 In : Proceedings of the Edinburgh Mathematical Society. 43, 1, p. 57-71 15 p.

Research output: Contribution to journalJournal article

1999

On analytic factorisation of positive hermitian matrix functions over the bidisc.

Blower, G. 1/07/1999 In : Linear Algebra and its Applications. 295, 1-3, p. 149-158 10 p.

Research output: Contribution to journalJournal article

1998

Multipliers of Hardy spaces, quadratic integrals and Williams-Foias-Peller operators.

Blower, G. 1998 In : Studia Mathematica. 131, 2, p. 179-188 10 p.

Research output: Contribution to journalJournal article

1997

Complete polynomial bounds for matrices.

Blower, G. 03/1997 In : The Quarterly Journal of Mathematics. 48, 1, p. 11-15 5 p.

Research output: Contribution to journalJournal article

Bilinear forms on vector Hardy spaces.

Blower, G. 1997 In : Glasgow Journal of Mathematics. 39, p. 371-378 8 p.

Research output: Contribution to journalJournal article

1996

Multipliers for semigroups.

Blower, G. 06/1996 In : Proceedings of the Edinburgh Mathematical Society. 39, 2, p. 241-252 12 p.

Research output: Contribution to journalJournal article

Stationary processes for translation operators.

Blower, G. 1996 In : Proceedings of the London Mathematical Society. 72, 3, p. 697-720 24 p.

Research output: Contribution to journalJournal article

1995

On the stochastic spectral radius formula.

Blower, G. 03/1995 In : The Quarterly Journal of Mathematics. 46, 1, p. 1-10 10 p.

Research output: Contribution to journalJournal article

Abel means of operator-valued processes

Blower, G. 1995 In : Studia Mathematica. 115, 3, p. 261-276 16 p.

Research output: Contribution to journalJournal article

1992

On the complete polynomial bounds of certain operators.

Blower, G. 1992 In : The Quarterly Journal of Mathematics. 43, 2, p. 149-156 8 p.

Research output: Contribution to journalJournal article